# SDR SIMA3433

- Difficulty date: December 8, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp Socket
- Part number: BV033020250
- Condition: Burned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 3025 - CREW REPORTED BURNING SMELL IN CABIN BY ROW 3.  MAINTENANCE INSPECTED AND FOUND SEAT 5BC WINDOW LIGHT FLOURESCENT LAMP HOLDER BURNED.  LAMP HOLDER WAS REPLACED IAW SAAB MM 20-20-00.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
